# SDR AALA20140522017

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 78,986 hours, 42,686 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591311951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR PAN CRACKED AT FWD UPPER STOP.  INSTALLED DOUBLER IAW SRM 52-05-00-01.
